SciELO - Scientific Electronic Library Online

 
vol.39 número1A new approach for solving linear fractional integro-differential equations and multi variable order fractional differential equationsFurter common local spectral properties for bounded linear operators índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

KASHURI, Artion  y  LIKO, Rozana. Hermite-Hadamard type fractional integral inequalities for products of two MT (r;g,m,φ)- preinvex functions. Proyecciones (Antofagasta) [online]. 2020, vol.39, n.1, pp.219-242. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2020-01-0014.

Abstract

A new class of MT (r;g,m,φ)- preinvex functions is introduced and some new integral inequalities for the left-hand side of Gauss-Jacobi type quadrature formula involving products of two MT (r;g,m,φ)- preinvex functions are given. Moreover, some generalizations of Hermite-Hadamard type inequalities for products of two MT (r;g,m,φ)- preinvex functions via Riemann-Liouville fractional integrals are established. These general inequalities give us some new estimates for the left-hand side of Gauss-Jacobi type quadrature formula and Hermite-Hadamard type fractional integral inequalities. At the end, some conclusions and future research are given.

Palabras clave : Hermite-Hadamard type inequality; Hölder’s inequality; Minkowski’s inequality; Cauchy’s inequality; Power mean inequality; Riemann-Liouville fractional integral; s-convex function in the second sense; m-invex; P -function.

        · texto en Inglés     · Inglés ( pdf )